skin-hair-icon
Salicylic acid reaction
I recently was prescribed 2% salicylic acid face wash Speelac and after using it twice a day for two days my skin has started to become extremely dry and painful. I feel a burning sensation while applying ointments. Is this a normal response or is something wrong? I am also using Acnemoist and Derivative CMS gel.
107 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis
Next Steps
Sunscreen has to be used regularly.
Health Tips
You can discontinue the medicatin for 2-3 days and use a moisturizer till it becomes normal. Consider re-starting gradually and for shorter contact time.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Acetyl salicylic acid Acne cream with salicylic acid Reaction acidic in urine
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.